Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 35, NWS Eureka, CA

November 24, 2015

NWS Eureka, CA issued this hazardous seas warning at Nov 24, 2015, 8:20 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 8:20 PM PST (04:20 UTC)
Expired
Nov 25, 2015, 3:08 AM PST
In force
7 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WHUS76 KEKA 250420
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
820 PM PST TUE NOV 24 2015

PZZ450-251230-
/O.NEW.KEKA.SE.W.0035.151125T0420Z-151125T1700Z/
/O.CON.KEKA.SC.Y.0194.000000T0000Z-151126T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
820 PM PST TUE NOV 24 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST WEDNESDAY. 

* WINDS...NW TO N 15 TO 20 KT. GUSTS UP TO 35 KT ARE POSSIBLE
  TONIGHT BEHIND A LOW PRESSURE SYSTEM.

* SEAS...STEEP NORTHERLY SEAS 15 TO 19 FT AT 13 SECONDS TONIGHT.
  SEAS WILL REMAIN ELEVATED ON WED...THEN SUBSIDE THU AND FRI.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-251230-
/O.NEW.KEKA.SE.W.0035.151125T0420Z-151125T1700Z/
/O.CON.KEKA.SC.Y.0194.000000T0000Z-151126T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
820 PM PST TUE NOV 24 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST WEDNESDAY. 

* WINDS...NW TO N 15 TO 20 KT. GUSTS UP TO 35 KT ARE POSSIBLE
  TONIGHT BEHIND A LOW PRESSURE SYSTEM.

* SEAS...STEEP NORTHERLY SEAS 14 TO 19 FT AT 13 SECONDS TONIGHT.
  SEAS WILL REMAIN ELEVATED ON WED...THEN SUBSIDE THU AND FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-475-251230-
/O.CON.KEKA.GL.W.0034.000000T0000Z-151126T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
820 PM PST TUE NOV 24 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY...

* WINDS...A COLD AND UNSTABLE AIR MASS IN THE WAKE OF A FRONT 
  WILL CONTINUE TO PRODUCE GUSTY NORTH UP TO 40 KT THROUGH WED 
  EVENING. 

* SEAS...STEEP NORTHERLY SEAS 17 TO 22 FEET AT 13 SECONDS 
  TONIGHT. SEAS WILL REMAIN ELEVATED ON WED...THEN SUBSIDE THU 
  AND FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
267 
WHUS76 KEKA 251108
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
308 AM PST WED NOV 25 2015

PZZ450-251915-
/O.CAN.KEKA.SE.W.0035.000000T0000Z-151125T1700Z/
/O.CON.KEKA.SC.Y.0194.000000T0000Z-151126T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
308 AM PST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...NW TO N 15 TO 25 KT. GUSTS TO AROUND 35 KT NEAR CAPE
  MENDOCINO AND POINT SAINT GEORGE TODAY.

* SEAS...STEEP NORTHERLY SEAS 10 TO 15 FT AT 14 SECONDS TODAY.
  SEAS WILL SUBSIDE THU AND FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-251915-
/O.CAN.KEKA.SE.W.0035.000000T0000Z-151125T1700Z/
/O.CON.KEKA.SC.Y.0194.000000T0000Z-151126T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
308 AM PST WED NOV 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...NW TO N 15 TO 25 KT. GUSTS TO AROUND 40 KT NEAR CAPE
  MENDOCINO TODAY.

* SEAS...STEEP NORTHERLY SEAS 10 TO 15 FT AT 14 SECONDS TODAY.
  SEAS WILL SUBSIDE THU AND FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-251915-
/O.CON.KEKA.GL.W.0034.000000T0000Z-151126T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
308 AM PST WED NOV 25 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...A COLD AND UNSTABLE AIR MASS WILL CONTINUE TO PRODUCE
  GUSTY NORTHERLY WINDS UP TO 40 KT THROUGH THIS EVENING.

* SEAS...STEEP NORTHERLY SEAS 13 TO 18 FEET AT 14 SECONDS. SEAS
  WILL REMAIN ELEVATED TODAY THEN SUBSIDE THU AND FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Nov 24, 7:55 PM PST, 25 minutes earlier.

Area forecast discussion, Nov 24, 7:55 PM PST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
755 PM PST TUE NOV 24 2015

.SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO BRING SHOWERS
ACROSS PORTIONS OF NORTHWEST CALIFORNIA TONIGHT. DRY WEATHER WILL
RETURN WEDNESDAY WITH COLD WEATHER PERSISTING THROUGH THE WEEK.

&&

.UPDATE...SHOWERS ARE NOW LIMITED TO AREAS OF HUMBOLDT COUNTY
SOUTH OF EUREKA AND IN MENDOCINO COUNTY AS A LOW PRESSURE SYSTEM
MOVES SOUTH OVER NORTHWEST CALIFORNIA. MODEL GUIDANCE INDICATES
THE SHOWERS WILL CONTINUE TO SHIFT SOUTH OVERNIGHT IN ADVANCE OF
THE LOW. WEAK INSTABILITY WILL ALLOW SOME STRONGER SHOWERS TO
DEVELOP WITH SMALL HAIL AND ISOLATED LIGHTNING POSSIBLE IN
MENDOCINO COUNTY TONIGHT.

AS THE UPPER LOW SHIFTS SOUTH THERE WILL REMAIN A SLIGHT CHANCE OF
SHOWERS ELSEWHERE ACROSS THE REGION...THOUGH MOST AREAS NORTH AND
EAST OF THE CURRENT AREA OF SHOWERS WILL REMAIN DRY. THUS THE
WINTER WEATHER ADVISORY FOR THE UPPER TRINITY ZONE HAS BEEN
CANCELLED EARLY. THE NORTH COAST INTERIOR ADVISORY WILL LIKELY
HAVE TO BE CANCELLED EARLY AS WELL ONCE SHOWERS MOVE COMPLETELY
OUT OF HUMBOLDT COUNTY IN A FEW HOURS.

&&

.PREV DISCUSSION......ISSUED AT 310 PM PST...

SHORT TERM...THE UPPER LEVEL TROUGH MOVING OVER THE AREA
CONTINUES TO BRING RAIN AND SNOW SHOWERS TO THE AREA. THE NAM IS
SHOWING ANOTHER BURST OF SHOWERS LATE IN THE AFTERNOON AND
EVENING AS THE UPPER LEVEL LOW MOVES OVERHEAD. SNOW LEVELS ARE
CURRENTLY AROUND 2500 FT. THESE WILL CONTINUE TO DROP TONIGHT AS
THE COLDER AIR FILTERS IN. THEY ARE EXPECTED TO BOTTOM OUT AROUND
1500 FT...BUT ACCUMULATING SNOW WILL LIKELY REMAIN ABOVE 2000
FEET. HAIL HAS BEEN REPORTED IN MANY OF THE SHOWERS ALONG THE
COAST WITH SOME OF THE HEAVIER SHOWERS. THE BIGGEST HAS BEEN DIME
SIZED...BUT IN SOME PLACES IT HAS COVERED THE ROADWAY.
TEMPERATURES WILL BE CHILLY TONIGHT ONCE THE SHOWERS TAPER OFF AND
IN BETWEEN SHOWERS. NEAR FREEZING TEMPERATURES ARE EXPECTED AT THE
COAST WITH SOME AREAS OF FREEZING TEMPERATURES IN THE INLAND
AREAS.

WEDNESDAY THERE MAY BE A FEW LINGERING SHOWERS IN THE INLAND
AREAS...BUT LITTLE TO NO ADDITIONAL RAIN AND SNOW ACCUMULATION IS
EXPECTED. HIGHS WILL REMAIN IN THE LOW 50S AT THE COAST AND IN THE
40S IN THE INLAND AREAS. THE COLDEST NIGHT IS EXPECTED TO BE
WEDNESDAY NIGHT INTO THURSDAY MORNING. TEMPERATURES WILL LIKELY BE
NEAR TO SLIGHTLY BELOW FREEZING AT THE COAST. THE INLAND AREAS
WILL SEE TEMPERATURES AS LOW AS 20 DEGREES IN THE COLD SPOTS THAT
REMAIN CLEAR. THERE ARE STILL SOME QUESTIONS ON LOW CLOUDS AND FOG
IN THE INTERIOR VALLEYS...BUT FOR NOW IT LOOKS LIKE THEY WILL
REMAIN CLEAR. OFFSHORE FLOW IS EXPECTED TO KEEP THE COAST MAINLY
CLEAR. HAVE ISSUED A FREEZE WATCH FOR THE MENDOCINO COAST AND
ANDERSON VALLEY FOR THURSDAY MORNING. THE COLDEST TEMPERATURES
WILL BE IN THE ANDERSON VALLEY...BUT THE COAST MAY SEE SOME
FROST. ELSEWHERE THE GROWING SEASON HAS ENDED AND THERE HAS BEEN A
KILLING FREEZE SO WILL NOT BE ISSUING ANY OTHER FREEZE WARNINGS.

HIGHS WILL WARM INTO THE UPPER 40S TO LOW 50S FOR THURSDAY
AFTERNOON WITH MOST AREAS BEING CLEAR. TEMPERATURES WILL WARM
SLIGHTLY FOR FRIDAY AND FRIDAY NIGHT...BUT ONLY BY A COUPLE OF
DEGREES. MAINLY CLEAR SKIES ARE EXPECTED. MKK

LONG TERM (SATURDAY THROUGH TUESDAY)...MODELS CONTINUE TO BE IN
DECENT AGREEMENT WITH MAINTAINING A BROAD UPPER LOW OVER THE GREAT
BASIN ON SAT...LEAVING NW CA IN NORTHEASTERLY CYCLONIC FLOW ALOFT.
MODELS CONTINUE TO DIVERGE ON WEAK PERTURBATIONS PIN-WHEELING AROUND
THE BACKSIDE OF THE LOW CENTER...SO MAINTAINED A SLIGHT CHANCE OF
SHOWERS...MAINLY ACROSS EASTERN TRINITY AND MENDOCINO COUNTIES.
OVERALL THE WEEKEND CONTINUES TO LOOK DRY BUT COLD AS A LIGHT
OFFSHORE WIND FLOW PATTERN HOLDS OVER THE REGION. BOTH THE GFS AND
ECMWF INDICATE A RIDGE TRANSITIONING OVER THE AREA ON SUNDAY AS THE
LOW HEADS EASTWARD AND ANOTHER STORM APPROACHES 130W. BOTH MODELS
INDICATE WESTERLY FLOW UNDERCUTTING THE RIDGE EARLY TO MID NEXT
WEEK. HOWEVER BOTH DIVERGE ON THE TIMING AND TRACK OF A SHORT WAVE
MON INTO TUE. THE ECMWF HAS A SOUTHERLY TRACK AND TAKES THE STORM
INTO CENTRAL/SOUTHERN CALIFORNIA WHILE THE GFS MAINTAINS A NORTHERLY
TRACK. AT THIS POINT THERE IS TOO MUCH VARIABILITY AND SPREAD TO
NAIL THINGS DOWN...SO WILL MAINTAIN AVERAGE CONFIDENCE PRECIP
CHANCES ACROSS MUCH OF THE AREA. IT WILL MOST LIKELY REMAIN FAIRLY
COLD WITH A SLOW WARM UP THROUGH THE PERIOD. THERE IS A POTENTIAL
FOR WEAK OVER-RUNNING EARLY TO MID NEXT BEFORE WARMER AIR MIXES INTO
THE INTERIOR VALLEYS.

AVIATION...A COLD AND UNSTABLE AIR MASS WILL CONTINUE TO SPREAD
ACROSS THE REGION THIS EVENING GENERATING OCCASIONAL SHOWERS AND
MVFR CONDITIONS. THERE IS A POSSIBILITY OF THUNDERSTORMS SOME OF
WHICH MAY PRODUCE SMALL HAIL AND BRIEF IFR CONDITIONS. ONCE THE LOW
PRESSURE SYSTEM EXITS TO OUR SOUTHEAST, WE EXPECT TO SEE CLEARING
SKIES OVERNIGHT AS LIGHT OFFSHORE WINDS DEVELOP AT KCEC AND KACV.
AT KUKI GUSTY N-NW WINDS SHOULD FALL OFF OVERNIGHT AND BECOME CALM
LATE TONIGHT. TOMORROW VFR CONDITIONS SHOULD PREVAIL ACROSS NW CA
AFTER MORNING LOW CLOUDS AND FOG BURN OFF IN THE INTERIOR RIVER
VALLEYS. DUG/KAR

MARINE...NORTHERLY WINDS WILL RAMP AGAIN TONIGHT IN THE WAKE OF
A POST FRONTAL TROUGH. THE AIR MASS WILL REMAIN COLD AND UNSTABLE
AND THE POTENTIAL FOR STRONG NORTHERLY GUSTS WILL PERSIST TONIGHT.
GRADIENTS TIGHTEN UP ON WED AND NORTH WINDS WILL ONCE AGAIN BE ON
THE UPTICK...MAINLY IN THE OUTER WATERS. SEAS HAVE BEEN INCREASING
THROUGH THE DAY...NEAR 15 FT AT 13 SECONDS. OFFSHORE BUOY #2 HAS
BEEN UP TO 25 TO 29 FEET AT 13 SECONDS AS OF 2 PM. GRANTED WINDS
WERE HOWLING FROM THE NNW AT 33KT WITH GUSTS TO 45KT. ASCAT PASS
FROM THIS MORNING INDICATED A BROAD SWATH OF NORTH WINDS AROUND 40
KT OVER OREGON OFFSHORE WATERS. MOST OF THE WAVE ENERGY WILL
PROBABLY PARALLEL THE COASTLINE TONIGHT AND REMAIN PRIMARILY OVER
THE OUTER WATERS. SEAS MAY BRIEFLY HIT 16 TO 18 FT INSIDE
10NM...BUT FOR NOW WILL HOLD OFF ON HOISTING A WARNING FOR SEAS.
CONDITIONS SHOULD START TO EASE UP ON THU AS AN OFFSHORE WIND FLOW
PATTERN DEVELOPS. WIND SHOULD REMAIN FAIRLY LOW ON FRI AND
SAT...WITH MIX BAG OF FAIRLY SMALL SHORT AND LONG PERIOD WAVE
GROUPS. ANOTHER STORM WILL BEGIN TO UNDER-CUT AN OFFSHORE RIDGE
LATE IN THE WEEKEND INTO EARLY NEXT WEEK. CONFIDENCE ON THE TIMING
AND MAGNITUDE IS NOT HIGH AT THIS TIME.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     WINTER WEATHER ADVISORY UNTIL 2 AM PST WEDNESDAY ABOVE 2000 FEET
     FOR CAZ003.

     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CAZ002.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY FOR PZZ455.

     GALE WARNING UNTIL 9 PM PST WEDNESDAY FOR PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 24, 2:31 PM PST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
231 PM PST TUE NOV 24 2015

CAZ002-252245-
MENDOCINO COAST-
231 PM PST TUE NOV 24 2015

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A PACIFIC STORM SYSTEM WILL BRING COLDER TEMPERATURES
ALONG WITH RAIN AND MOUNTAIN SNOW AND SMALL HAIL TODAY. SNOW
LEVELS WILL DROP TO AROUND 2000 FEET TONIGHT WITH ACCUMULATING
SNOW AS LOW AS 2500 FEET.

COMMUTERS ARE ADVISED TO PLAN TRAVEL AROUND THE WEATHER.
RAIN...HAIL...AND SNOW WILL MAKE ROADS SLIPPERY. IF YOU FIND
YOURSELF IN THE MIDST OF INCLEMENT WEATHER THEN TAKE IT EASY AND
DRIVE A LITTLE MORE SLOWLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FREEZE WATCH IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-252245-
REDWOOD COAST-
231 PM PST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A PACIFIC STORM SYSTEM WILL BRING COLDER TEMPERATURES
ALONG WITH RAIN AND MOUNTAIN SNOW AND SMALL HAIL TODAY. SNOW
LEVELS WILL DROP TO AROUND 1500 FEET TONIGHT WITH ACCUMULATING
SNOW AS LOW AS 2000 FEET.

COMMUTERS ARE ADVISED TO PLAN TRAVEL AROUND THE WEATHER.
RAIN...HAIL...AND SNOW WILL MAKE ROADS SLIPPERY. IF YOU FIND
YOURSELF IN THE MIDST OF INCLEMENT WEATHER THEN TAKE IT EASY AND
DRIVE A LITTLE MORE SLOWLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-252245-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
231 PM PST TUE NOV 24 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM PST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT.

A PACIFIC STORM SYSTEM WILL BRING COLDER TEMPERATURES ALONG WITH
RAIN AND MOUNTAIN SNOW AND SMALL HAIL TODAY.

COMMUTERS ARE ADVISED TO PLAN TRAVEL AROUND THE WEATHER.
RAIN...HAIL...AND SNOW WILL MAKE ROADS SLIPPERY. IF YOU FIND
YOURSELF IN THE MIDST OF INCLEMENT WEATHER THEN TAKE IT EASY AND
DRIVE A LITTLE MORE SLOWLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-252245-
MENDOCINO INTERIOR-
231 PM PST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SNOW LEVELS WILL FALL TO NEAR 2000 FEET BY TONIGHT...WITH 1 TO 2
INCHES OF SNOW POSSIBLE ABOVE 2500 FEET THROUGH TUESDAY NIGHT.

COMMUTERS ARE ADVISED TO PLAN TRAVEL AROUND THE WEATHER.
RAIN...HAIL...AND SNOW WILL MAKE ROADS SLIPPERY. IF YOU FIND
YOURSELF IN THE MIDST OF INCLEMENT WEATHER THEN TAKE IT EASY AND
DRIVE A LITTLE MORE SLOWLY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 24, 3:20 PM PST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
320 PM PST TUE NOV 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             COMPTCHE                39.27N 123.60W
11/24/2015  E0.25 INCH       MENDOCINO          CA   PUBLIC

            PEA SIZED HAIL FELL IN COMPTCHE AROUND 1500 THIS
            AFTERNOON. REPORT CAME IN VIA SOCIAL MEDIA.

&&

ROGACHES

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 10:27 PM PSTFrost AdvisoryEKA10 hr
Nov 25, 4:31 AM PSTFreeze WarningEKA16 hr
Nov 25, 4:31 AM PSTHard Freeze WarningEKA27 hr
Nov 25, 4:36 AM PSTCoastal Flood AdvisoryEKA7 hr

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.